Issue
Volume 17, Number 4

Articles in the Issue:

Regular Articles:
Yu Lin Zhao and Guang Wei Yuan
General Difference Schemes With Intrinsic Parallelism For Semilinear Parabolic Systems Of Divergence Type
J. Comp. Math., 17 (1999), pp. 337-352. Abstract
pdf
Full Article

Min Fu Feng, Xiao Ping Xie and Hua Xing Xiong
Semi-Discrete And Fully Discrete Partial Projection Finite Element Methods For The Vibrating Timoshenko Beam
J. Comp. Math., 17 (1999), pp. 353-368. Abstract
pdf
Full Article

Hua Zhong Tang and Ning Zhao
A Estimate Of The Rate Of Entropy Dissipation Of High Resolution MUSCL Type Godunov Schemes
J. Comp. Math., 17 (1999), pp. 369-378. Abstract
pdf
Full Article

Chuan Ju Xu
An Iteration Method For Incompressible Viscous/Inviscid Coupled Problem Via A Spectral Approximation
J. Comp. Math., 17 (1999), pp. 379-396. Abstract
pdf
Full Article

Hai Jun Wu and Rong Hua Li
The Stability And Convergence Of Computing Long-Time Behaviour
J. Comp. Math., 17 (1999), pp. 397-418. Abstract
pdf
Full Article

Jian Li
Correction Methods For Steady Incompressible Flows
J. Comp. Math., 17 (1999), pp. 419-424. Abstract
pdf
Full Article

Bing Sheng He
A Goldstein's Type Projection Method For A Class Of Variant Variational Inequalities
J. Comp. Math., 17 (1999), pp. 425-434. Abstract
pdf
Full Article

Xiao Qing Jin, Vai Kuong Sin and Jin Yun Yuan
A Wavelet Method For The Fredholm Integro-Differential Equations With Convolution Kernel
J. Comp. Math., 17 (1999), pp. 435-440. Abstract
pdf
Full Article

Jing Jun Zhao, Ming Zhu Liu and Shen San Qiu
The Stability Of The theta-Methods For Delay Differential Equations
J. Comp. Math., 17 (1999), pp. 441-448. Abstract
pdf
Full Article